Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Triple product integrals of Laquerre functions

Authors: J. Gillis and M. Shimshoni
Journal: Math. Comp. 16 (1962), 50-62
MSC: Primary 65.62
MathSciNet review: 0136516
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.62

Retrieve articles in all journals with MSC: 65.62

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society